# SDR SWAA2022022361318

- Difficulty date: September 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 48,581 hours, 28,458 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FIXED TE UPPER PANEL BULB SEAL RETAINER ANGLE CRACKED; AFT OF PYLON AFT FAIRING TIP; APPROX. ORSS 261; MARKED / REMOVED AND REPLACED LT WING I/B FIXED T/E UPPER PANEL BULB SEAL RETAINER AFT OF PYLON FAIRING TIP. APPROX. ORSS 261 IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0
